On ssymptotic behavior of a random evolution
Bull. Korean Math. Soc. 1997 Vol. 34, No. 2, 233-245
Nhansook Cho
Hansung University
Abstract : We consider a sequence of stochastic differential equations which is related with a result of Khasminskii which studies the behavior of trajectory of stochastic process defined by differential equation $\frac {dx}{dt}=\epsilon F(x,t,\omega), x(0)=x_0.$ Let $Z$ be an ergodic Markov process on a separable metric space $E$, $F:R^d\times E\rightarrow R$, and $X_n, n=1,2\dots$ satisfy $dX_n(t)= nF(X_n(t),Z(n^2 t))dt.$ We show that $\{X_n\}$ is relative compact and the behavior of limit process under some conditions.
Keywords : stochastic differential equation, weak convergence
MSC numbers : primary 60H05, 60F17; secondary 60G44
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd